Character Sums over p-adic Fields

Research output: Contribution to journalArticle

26 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)181-229
Number of pages49
JournalJournal of Number Theory
Volume74
Issue number2
DOIs
StatePublished - Jan 1 1999

Fingerprint

Character Sums
P-adic Fields

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{ab41d7dfb0f0419ea02f49df89b73702,
title = "Character Sums over p-adic Fields",
author = "Li, {Wen-ching Winnie}",
year = "1999",
month = "1",
day = "1",
doi = "10.1006/jnth.1998.2328",
language = "English (US)",
volume = "74",
pages = "181--229",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "2",

}

Character Sums over p-adic Fields. / Li, Wen-ching Winnie.

In: Journal of Number Theory, Vol. 74, No. 2, 01.01.1999, p. 181-229.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Character Sums over p-adic Fields

AU - Li, Wen-ching Winnie

PY - 1999/1/1

Y1 - 1999/1/1

UR - http://www.scopus.com/inward/record.url?scp=0013248457&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013248457&partnerID=8YFLogxK

U2 - 10.1006/jnth.1998.2328

DO - 10.1006/jnth.1998.2328

M3 - Article

VL - 74

SP - 181

EP - 229

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 2

ER -